# SDR SWAA2025102426405

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 15,373 hours, 7,328 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT INOPERATIVE.  R & R FWD EMERGENCY FLASHLIGHT ASSY REF AMM25-64-00.
